# SDR QMLDMR0253

- Difficulty date: October 22, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N405LN
- Make and model: Bell 412
- Aircraft serial: 33025
- Aircraft time: 16,737 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 205032827013
- Condition: Cracked
- Location: Tailboom
- Part time: 16,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM BULKHEAD AT BOOM STA 164.23 CRACKED AT LOWER RT STR, LOWER RT LONGERON (2), LOWER LT LONGERON (2)AND UPPER LT LONGERON.
